Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Chickadee

Using Minomycin and Clindatech

Hi my doctor prescribed Minomycin, and Clindatech for me. I take 50mg of Minomycin once daily. I have only started using these products since Wednesday. I have noticed that I feel more drowsy, and sleepy, and kinda drowsy dizzish when I stand up, has anyone experienced this? I have only taken 2 Minomycin tablets, (Wednesday, and Thursday night), and has anyone had affects like this, this quickly? Will they wear off soon? I take them at night, so I thought since I go to bed, that I wouldn't get affects like this the next day/afternoon. If it helps I am 17 years old. Have any of these products worked for you?

Share this post


Link to post
Share on other sites

i'm using clindatech but still suffering from breakouts. My doctor also prescribed me using a cream contain Tretinoin but not minomycin. GOod luck to you, maybe your body is still not used to antibiotic yet. Time will tell.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×